# SDR USAA060799

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 277 STR 11 CRACKED.  INSTALLED FABRICATED NEW TIE IAW DWG 69-36600, DEFECT SIZE: .25 INCH.
